# SDR 98ZZZX1507

- Difficulty date: February 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N214AE
- Make and model: Bolkms BK117B1
- Aircraft serial: 7206
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Artifical Horiz
- Part number: 4021541671
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ARTIFICAL HORIZON PITCH AND ROLL CSAS WILL NOT ENGAGE.  REMOVED AND REPLACED.
